# SDR AALA20170127012

- Difficulty date: January 27, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53618
- Aircraft time: 49,841 hours, 24,934 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK ON CENTER FORWARD DOOR STOP FITTING ON FORWARD CARGO DOOR. REPLACED FITTING PER IPC 52-30-01-02B DRAWING 5910141, DRAWING CDK2345 AND AARD 51-00-05-1.
